Translator Disclaimer
March 2008 On the Lazer-McKenna Conjecture Involving Critical and Super-critical Exponents
E. N. Dancer, Shusen Yan
Methods Appl. Anal. 15(1): 97-120 (March 2008).

Abstract

We prove the Lazer-McKenna conjecture for an elliptic problem of Ambrosetti-Prodi type with critical and supercritical nonlinearities by constructing solutions concentrating on higher dimensional manifolds, under some partially symmetric assumption on the domain.

Citation

Download Citation

E. N. Dancer. Shusen Yan. "On the Lazer-McKenna Conjecture Involving Critical and Super-critical Exponents." Methods Appl. Anal. 15 (1) 97 - 120, March 2008.

Information

Published: March 2008
First available in Project Euclid: 10 December 2008

zbMATH: 1179.35139
MathSciNet: MR2482212

Subjects:
Primary: 35J65

Rights: Copyright © 2008 International Press of Boston

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.15 • No. 1 • March 2008
Back to Top